# SDR AWXA0001825

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 60,930 hours, 23,648 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Rig
- Location: L4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - air turnback - 5/31/01 - FLT 49 - on climbout at 10000 ft the left aft entry door light illuminated.  the door handle was observed not fully closed and had a small air leak (L4 door); the aircraft returned to PHX making an uneventful landing.  in PHX the L4 door was rigged IAW AMM 52-11-13 and operational and pressurization checks were good; no further discrepancies.
